Volume 13, Issue 2
A Finite Difference Method for the Model of Wheezes

Bai-nian Lu

J. Comp. Math., 13 (1995), pp. 123-129

Published online: 1995-04

Preview Full PDF 158 1763
Export citation
  • Abstract

In this paper, a finite difference scheme for the linear and nonlinear models of wheezes are given. The stability of the finite difference scheme for the linear model is obtained by using of von Neumann method. Moreover, the convergence and stability of the finite difference scheme for the nonlinear model are studied by the energy inequalities method. By some numerical computations, the relationships between angular frequency and wall position, fluid speed and amplitude are discussed. Finally, the author shows that the numerical results are coincided with Grotberg's theoretical results.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-123, author = {}, title = {A Finite Difference Method for the Model of Wheezes}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {2}, pages = {123--129}, abstract = { In this paper, a finite difference scheme for the linear and nonlinear models of wheezes are given. The stability of the finite difference scheme for the linear model is obtained by using of von Neumann method. Moreover, the convergence and stability of the finite difference scheme for the nonlinear model are studied by the energy inequalities method. By some numerical computations, the relationships between angular frequency and wall position, fluid speed and amplitude are discussed. Finally, the author shows that the numerical results are coincided with Grotberg's theoretical results. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9255.html} }
TY - JOUR T1 - A Finite Difference Method for the Model of Wheezes JO - Journal of Computational Mathematics VL - 2 SP - 123 EP - 129 PY - 1995 DA - 1995/04 SN - 13 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9255.html KW - AB - In this paper, a finite difference scheme for the linear and nonlinear models of wheezes are given. The stability of the finite difference scheme for the linear model is obtained by using of von Neumann method. Moreover, the convergence and stability of the finite difference scheme for the nonlinear model are studied by the energy inequalities method. By some numerical computations, the relationships between angular frequency and wall position, fluid speed and amplitude are discussed. Finally, the author shows that the numerical results are coincided with Grotberg's theoretical results.
Bai-nian Lu. (1970). A Finite Difference Method for the Model of Wheezes. Journal of Computational Mathematics. 13 (2). 123-129. doi:
Copy to clipboard
The citation has been copied to your clipboard